# SDR ASAA2022050538206

- Difficulty date: May 5, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N935AK
- Make and model: Boeing 737-9
- Aircraft serial: 44077
- Aircraft time: 206 hours, 58 cycles
- System (JASC): 2431 · Battery Overheat Warning System
- Part: Annunciator
- Part number: UNKNOWN
- Condition: Faulted
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

"ELEC" ANNUCIATOR ILLUMINATED AFTER LANDING. GROUNDED - YES. BITE PROCEDURE ACCOMPLISHED IAW B737-9 AMM 24-31-00 FAULT MSG STAT INV INOP SEEN ON ANNOUNCIATOR PANEL B737-9 FIM TASK 24-31-00-810-811 ACCOMPLISHED FAULT CLEARED. SYSTEM CONSIDERED SERVICEABLE.
